# SDR UPS98225606

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Ws 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, WING LUG FOR NR 7 FLAP TRACK WBL 348 APPROX HAS CORROSION.  CORROSION REMOVED AND LUG REPAIRED IAW SRS ENGINEERING ORDER 98-01-0 22.
